On the problem of metrization of spaces of kinematic type
Doklady Akademii Nauk, Tome 218 (1974) no. 6, pp. 1272-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_6_a2,
author = {V. Ya. Kreinovich},
title = {On the problem of metrization of spaces of kinematic type},
journal = {Doklady Akademii Nauk},
pages = {1272--1275},
year = {1974},
volume = {218},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_6_a2/}
}
V. Ya. Kreinovich. On the problem of metrization of spaces of kinematic type. Doklady Akademii Nauk, Tome 218 (1974) no. 6, pp. 1272-1275. http://geodesic.mathdoc.fr/item/DAN_1974_218_6_a2/